# SDR DHL9670904C

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Corroded
- Location: S-Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND S-DUCT HAS CORROSION AROUND FASTENERS AND SKIN BULGE AT 12 O'CLOCK POSITION, 24 FWD OF PRODUCTION BREAK.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER 8.5 BY 9.5 PER SRM 54-10-3.
